Equilibria for pooling situations

G.A. Koshevoy, S.H. Tijs, S. Miquel

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)123-130
JournalInternational Journal of Game Theory
Volume34
Issue number1
Publication statusPublished - 2006

Cite this

Koshevoy, G. A., Tijs, S. H., & Miquel, S. (2006). Equilibria for pooling situations. International Journal of Game Theory, 34(1), 123-130.
Koshevoy, G.A. ; Tijs, S.H. ; Miquel, S. / Equilibria for pooling situations. In: International Journal of Game Theory. 2006 ; Vol. 34, No. 1. pp. 123-130.
@article{6e2a681d448a4ae8927b59269ddd6142,
title = "Equilibria for pooling situations",
author = "G.A. Koshevoy and S.H. Tijs and S. Miquel",
year = "2006",
language = "English",
volume = "34",
pages = "123--130",
journal = "International Journal of Game Theory",
issn = "0020-7276",
publisher = "Springer Verlag",
number = "1",

}

Koshevoy, GA, Tijs, SH & Miquel, S 2006, 'Equilibria for pooling situations', International Journal of Game Theory, vol. 34, no. 1, pp. 123-130.

Equilibria for pooling situations. / Koshevoy, G.A.; Tijs, S.H.; Miquel, S.

In: International Journal of Game Theory, Vol. 34, No. 1, 2006, p. 123-130.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Equilibria for pooling situations

AU - Koshevoy, G.A.

AU - Tijs, S.H.

AU - Miquel, S.

PY - 2006

Y1 - 2006

M3 - Article

VL - 34

SP - 123

EP - 130

JO - International Journal of Game Theory

JF - International Journal of Game Theory

SN - 0020-7276

IS - 1

ER -

Koshevoy GA, Tijs SH, Miquel S. Equilibria for pooling situations. International Journal of Game Theory. 2006;34(1):123-130.